Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Structure of contractible locally $C^*$-algebras


Author: Maria Fragoulopoulou
Journal: Proc. Amer. Math. Soc. 129 (2001), 2889-2896
MSC (2000): Primary 46K10, 16E10; Secondary 46M10
Published electronically: February 9, 2001
MathSciNet review: 1840090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

A locally $C^*$-algebra is contractible iff it is topologically isomorphic to the topological cartesian product of a certain family of full matrix algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46K10, 16E10, 46M10

Retrieve articles in all journals with MSC (2000): 46K10, 16E10, 46M10


Additional Information

Maria Fragoulopoulou
Affiliation: Department of Mathematics, University of Athens, Panepistimiopolis, Athens 15784, Greece
Email: mfragoul@cc.uoa.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05949-4
PII: S 0002-9939(01)05949-4
Keywords: Contractible locally $C^*$-algebra, global dimension zero.
Received by editor(s): January 31, 2000
Published electronically: February 9, 2001
Additional Notes: The contents of this paper were presented at the International Workshop on “General Topological Algebras”, Tartu, Estonia, October 4-8, 1999.
This research was partially supported by the Special Research Account: Grant Nr 70/4/3421, University of Athens.
Communicated by: David R. Larson
Article copyright: © Copyright 2001 American Mathematical Society